# SDR AALA202009289014

- Difficulty date: September 26, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 26,292 hours, 2,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0L387BPGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  OVERHEAD AISLE CEILING MOUNTED EMERGENCY LIGHT IS INOPERATIVE BETWEEN ROWS 13G AND 13J.  RELAMPED OVERHEAD EMERGENCY AREA LIGHT LOCATED BETWEEN SEATS 13G AND 13J, AS REQUIRED PER AMM 33-51-03-960-801.
